Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 94, Number 2

All articles in this issue are freely accessible.

The spectral theory of bounded functions
Carl S. Herz.
Trans. Amer. Math. Soc. 94 (1960), 181-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131779
A fibering of a class of homogeneous complex manifolds
Jun-ichi Hano and Shoshichi Kobayashi.
Trans. Amer. Math. Soc. 94 (1960), 233-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0115188
On the powers of a real number reduced modulo one
Fred Supnick, H. J. Cohen and J. F. Keston.
Trans. Amer. Math. Soc. 94 (1960), 244-257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0115980
Homomorphisms of transformation groups
Robert Ellis and W. H. Gottschalk.
Trans. Amer. Math. Soc. 94 (1960), 258-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123635
A semigroup associated with a transformation group
Robert Ellis.
Trans. Amer. Math. Soc. 94 (1960), 272-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123636
Combinatory methods and stochastic Kolmogorov equations in the theory ofqueues with one server
V. E. Beneš.
Trans. Amer. Math. Soc. 94 (1960), 282-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0112182
Probabilities on a compact group
Karl Stromberg.
Trans. Amer. Math. Soc. 94 (1960), 295-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0114874
Nodal noncommutative Jordan algebras and simple Lie algebras of characteristic $p$
R. D. Schafer.
Trans. Amer. Math. Soc. 94 (1960), 310-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117262
On the spectral theory of symmetric finite operators
Harro Heuser.
Trans. Amer. Math. Soc. 94 (1960), 327-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0112045